# SDR GTIA2024040538049

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N716NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11880
- Aircraft time: 508 hours, 189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Part time: 4 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU BATTERIES 11WL AND 12WL DID NOT PASS EMERGENCY LIGHT BITE TEST-R/R EPSU BATTERIES 11WL & 12WL IAW AMM 33-51-38 OPS TEST OK
